# SDR EIA2006370

- Difficulty date: October 25, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO NR 5 SMOKE DETECTOR WILL NOT TEST.  DETECTOR REPLACED AND NO HELP, SUSPECT AMP OR WIRING.  RELAMPED BEACON LAMP IAW 26-16-02, ALL CHECKS NORMAL.
